Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 829158, 4 pages
http://dx.doi.org/10.1155/2014/829158
Research Article

On Hermite-Hadamard Type Inequalities for Functions Whose Second Derivatives Absolute Values Are -Convex

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 5 September 2013; Accepted 6 November 2013; Published 5 February 2014

Academic Editors: Y.-D. Kwon, Y. Wang, X.-S. Yang, and W. Yeih

Copyright © 2014 Feixiang Chen and Xuefei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new Hermite-Hadamard type inequalities are obtained for functions whose second derivatives absolute values are -convex.